M. G. Moharam, E. B. Grann, D. A. Pommet, and T. K. Gaylord, Formulation for stable and efficient implementation of the rigorous coupled-wave analysis of binary gratings, Journal of the Optical Society of America A, vol.12, issue.5, pp.1068-1076, 1995.
DOI : 10.1364/JOSAA.12.001068

. Ph, G. M. Lalanne, and . Morris, Highly improved convergence of the coupled-wave method for TM polarization, J. Opt. Soc. Am. A, vol.13, pp.779-784, 1996.

L. Li, Formulation and comparison of two recursive matrix algorithms for modeling layered diffraction gratings, Journal of the Optical Society of America A, vol.13, issue.5, pp.1024-1035, 1996.
DOI : 10.1364/JOSAA.13.001024

. Ph, E. Lalanne, and . Silberstein, Fourier-modal methods applied to waveguide computation problems, Opt. Lett, vol.25, pp.1092-1094, 2000.

E. Silberstein, P. Lalanne, J. P. Hugonin, and Q. Cao, Use of grating theories in integrated optics, Journal of the Optical Society of America A, vol.18, issue.11, pp.2865-2875, 2001.
DOI : 10.1364/JOSAA.18.002865

URL : https://hal.archives-ouvertes.fr/hal-00867923

M. Palamaru, . Ph, and . Lalanne, Photonic crystal waveguides: Out-of-plane losses and adiabatic modal conversion, Applied Physics Letters, vol.78, issue.11, pp.1466-1468, 2001.
DOI : 10.1063/1.1354666

URL : https://hal.archives-ouvertes.fr/hal-00859065

. Ph, H. Lalanne, and . Benisty, Out-of-plane losses of twodimensional photonic crystal waveguides: electromagnetic analysis, J. Appl. Phys, vol.89, pp.1512-1514, 2001.

E. Popov, II Light Diffraction by Relife Gratings: A Macroscopic and Microscopic View, Prog. Opt, vol.31, pp.139-187, 1993.
DOI : 10.1016/S0079-6638(08)70109-4

J. P. Berenger, A perfectly matched layer for the absorption of electromagnetic waves, Journal of Computational Physics, vol.114, issue.2, pp.185-200, 1994.
DOI : 10.1006/jcph.1994.1159

C. M. Rappaport, Interpreting and improving the PML absorbing boundary condition using anisotropic lossy mapping of space, IEEE Transactions on Magnetics, vol.32, issue.3, pp.968-974, 1996.
DOI : 10.1109/20.497403

K. C. Chang, V. Shah, and T. Tamir, Scattering and guiding of waves by dielectric gratings with arbitrary profiles, Journal of the Optical Society of America, vol.70, issue.7, pp.804-812, 1980.
DOI : 10.1364/JOSA.70.000804

L. Li and J. J. Burke, Linear propagation characteristics of periodically segmented waveguides, Optics Letters, vol.17, issue.17, pp.1195-1197, 1992.
DOI : 10.1364/OL.17.001195